# SDR DALA1017143725

- Difficulty date: July 18, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 26,300 hours, 15,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHT INOPERATIVE AT ROW 22 DEF.  MAINTENANCE REPAIRED THE WIRE HARNESS ON SEAT ASSEMBLY AND THE SYSTEM NOW CHECKS OPERATIONAL (2010-D0856)(DL738101922).
